×

On approximation of solutions of multidimensional SDE’s with reflecting boundary conditions. (English) Zbl 0799.60055

The author considers the following \(d\)-dimensional stochastic differential equation on \(D\), with reflecting boundary conditions \[ X^ i_ t=X^ i_ 0+\sum^ d_{j=1} \int^ t_ 0 f_{ij}(X_ s)dW^ j_ s+ \int^ t_ 0 g_ i(X_ s)ds+K^ i_ t;\quad t>0,\;1\leq i\leq d, \] where \((W^ 1_ t,\ldots,W^ d_ t)\) is a \(d\)-dimensional Wiener process, \(X_ t=(X^ 1_ t,\ldots,X^ d_ t)\) is a reflecting process on \(D\cup\partial D\) and \((K^ 1_ t,\ldots,K^ d_ t)\) is a bounded variation process with variation \(| K|_ t\) increasing only when \(X_ t\in\partial D\). For the Euler and Euler-Peano time- discretization schemes of approximations of \(X\) he investigates the rate of convergence. The authors results generalize results of R. J. Chitashvili and N. L. Lazrieva [Stochastics 5, 255-309 (1981; Zbl 0479.60062)], C. N. Kinkladze [Thesis, Tbilisi, 1983] and D. Lepingle [Abstract, 1st Workshop on Stochastic Numerics, September 7-12, Gosen (1992)] who considered more simple domain \(D\).

MSC:

60H20 Stochastic integral equations
60H99 Stochastic analysis
60F15 Strong limit theorems

Citations:

Zbl 0479.60062
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Anulova, S. V.; Liptzer, R. Sh., Diffusional approximation for processes with a normal reflection, Theory Probab. Appl., 35, 417-431 (1990) · Zbl 0713.60081
[2] Chaleyat-Maurel, M.; El Karoui, N.; Marchal, B., Réflexion discontinue et systèmes stochastiques, Ann. Probab., 8, 1049-1067 (1980) · Zbl 0448.60043
[3] Chitashvili, R. J.; Lazrieva, N. L., Strong solutions of stochastic differential equations with boundary conditions, Stochastics, 5, 225-309 (1981) · Zbl 0479.60062
[4] Dupuis, P.; Ishii, H., On Lipschitz continuity of the solution mapping to the Skorokhod problem, Stoch. Stoch. Rep., 35, 31-62 (1991), with applications · Zbl 0721.60062
[5] Kinkladze, G. N., Thesis (1983), Tbilis
[6] Lépingle, D., Time discretization of reflected stochastic differential equations, Abstract (1992), 1st Workshop on Stochastic Numerics, September 7-12, Gosen · Zbl 0765.60036
[7] Lions, P. L.; Sznitman, A. S., Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math., XXXVII, 511-537 (1981) · Zbl 0598.60060
[8] Maruyama, G., Continuous Markov processes and stochastic equations, Rend. Circ. Mat. Palermo, 4, 48-90 (1955) · Zbl 0053.40901
[9] Métivier, M.; Pellaumail, J., Une formule de majoration pour martingales, C.R. Acad. Sci. Paris Sér. A, 285, 685-688 (1977) · Zbl 0368.60057
[10] Pratelli, M., Majoration dans \(L^p\) du type Métivier-Pellaumail pour les semi-martingales, (Sem. de Probab.. Sem. de Probab., Lecture Notes in Math. No. 986, XVII (1983), Springer: Springer Berlin), 125-131 · Zbl 0508.60047
[11] Saisho, Y., Stochastic differential equations for multi-dimensional domain with reflecting boundary, Probab. Theory Rel. Fields, 74, 455-477 (1987) · Zbl 0591.60049
[12] Skorokhod, A. V., Stochastic equations for diffusion processes in a bounded region 1, 2, Theory Probab. Appl., 7, 3-23 (1962) · Zbl 0201.49302
[13] Słomiński, L., On existence, uniqueness and stability of solutions of multidimensional SDE’s with reflecting boundary conditions, Ann. Inst. H. Poincaré, 29, 163-198 (1993) · Zbl 0773.60055
[14] Tanaka, H., Stochastic differential equations with reflecting boundary condition in convex regions, Hiroshima Math. J., 9, 163-177 (1979) · Zbl 0423.60055
[15] Utev, S. A., Remark of rate of convergence in the invariance principle, Sibirski Math. J., XXIII, 206-209 (1981) · Zbl 0477.60036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.